Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 50, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 29, 2025, 10:35 PM CDT for Osage County, Washington County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2025, 10:35 PM CDT (03:35 UTC)
- Expired
- Jun 30, 2025, 1:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Osage County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 81 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1599 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -289 m²/s²
- 0-3 km storm-relative helicity
- -423 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
312
WGUS54 KTSA 300335
FFWTSA
OKC113-147-300645-
/O.NEW.KTSA.FF.W.0050.250630T0335Z-250630T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1035 PM CDT Sun Jun 29 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Northeastern Osage County in northeastern Oklahoma...
Central Washington County in northeastern Oklahoma...
* Until 145 AM CDT.
* At 1035 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 3 inches of
rain have fallen. Additional rainfall amounts up to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bartlesville... Dewey...
Bartlesville Municipal Airport... Okesa...
Osage Hills State Park... Sunset Lake...
Bigheart... Wah Sha She State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3672 9622 3686 9628 3694 9612 3689 9600
3675 9584 3668 9591 3668 9601
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
875
WGUS74 KTSA 300644
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
144 AM CDT Mon Jun 30 2025
OKC113-147-300654-
/O.EXP.KTSA.FF.W.0050.000000T0000Z-250630T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Osage OK-Washington OK-
144 AM CDT Mon Jun 30 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 145 AM CDT EARLY THIS MORNING
FOR NORTHEASTERN OSAGE AND CENTRAL WASHINGTON OK COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures. Light rain
will continue across the area tonight.
&&
LAT...LON 3672 9622 3686 9628 3694 9612 3689 9600
3675 9584 3668 9591 3668 9601
$$
MABWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 8:41 PM CDT, 1 hour 54 minutes earlier. Its key messages:
- Issued at 109 PM CDT Sun Jun 29 2025
- Increasing thunderstorm potential this evening across northeast Oklahoma and northwest Arkansas, expanding to much of the region tomorrow.
- Daily isolated to scattered showers and storms expected much of this week with locally heavy rains, downburst winds, and lightning being the primary hazards. Monday will be the day of greatest storm coverage.
- Hot and humid conditions will continue for most of this week with heat indices generally 95-105 F across the area. Some minor relief may briefly occur on Tuesday and Wednesday.
Area forecast discussion, Jun 29, 8:41 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
841 PM CDT Sun Jun 29 2025
...New UPDATE...
.KEY MESSAGES...
Issued at 109 PM CDT Sun Jun 29 2025
- Increasing thunderstorm potential this evening across
northeast Oklahoma and northwest Arkansas, expanding to much
of the region tomorrow.
- Daily isolated to scattered showers and storms expected much
of this week with locally heavy rains, downburst winds, and
lightning being the primary hazards. Monday will be the day
of greatest storm coverage.
- Hot and humid conditions will continue for most of this week
with heat indices generally 95-105 F across the area. Some
minor relief may briefly occur on Tuesday and Wednesday.
&&
.UPDATE...
Issued at 841 PM CDT Sun Jun 29 2025
The main update to the ongoing forecast has been to incorporate
short-term model guidance into the thunderstorm forecast through
daybreak Monday. Initial round of thunderstorms that brushed far
northeast Oklahoma and moved solidly through northwest Arkansas
are largely on the downswing, with the strongest storms presently
in northeast Oklahoma nearer the high instability on the west side
of the outflow boundary. An additional batch of thunderstorms has
strengthened in the last couple of hours across south central
Kansas and is about to move into areas near the Kansas border. The
expectation is for some severe threat to be maintained into at
least late evening given the instability levels. These should
diminish some toward midnight, with another round toward daybreak
along the weak cold front set to approach from the north. The
early Monday morning storms should present a lesser severe
potential but heavy downpours and localized flash flood potential
will continue. Updated products are already out but expect at
least one more update before midnight.
&&
.SHORT TERM...
(Tonight)
Issued at 109 PM CDT Sun Jun 29 2025
Guidance varies regarding convective evolution tonight, casting
doubt on any one scenario. However, recent CAM runs have begun to
converge on the idea of scattered storms moving south from Kansas
into the CWA late this afternoon and evening. Will hold onto at
least low PoPs across northeast Oklahoma and northwest Arkansas
during this time frame. There could be a relative lull in precip
during the overnight hours before a boundary/ additional
convection moving through Kansas makes a run for northern
Oklahoma. Again, it is unclear how widespread this activity will
be when it reaches our area, but instability and a strengthening
LLJ should be sufficient to provide an increase in PoPs for
at least northern areas late tonight or early tomorrow morning...
an outcome supported by HREF NPs and MPAS models. As has been the
case lately, heavy rainfall/ localized flash flooding and strong
to damaging wind gusts are the primary concerns with storms this
evening and tonight, though some large hail may occur as well.
Otherwise, conditions will remain similar to previous nights,
with lows in the lower-mid 70s and light winds.
&&
.LONG TERM...
(Tomorrow through Sunday)
Issued at 109 PM CDT Sun Jun 29 2025
Showers and thunderstorms are expected to be ongoing tomorrow
morning in portions of northeast Oklahoma and northwest Arkansas
along the previously mentioned outflow boundary. A synoptic front
is forecast to be sinking south through Kansas tomorrow morning,
eventually moving through E Oklahoma during the afternoon and
evening. Additional storm development is likely along the front
and/or remnant outflow boundaries during the afternoon and
evening, with an attendant risk for strong to damaging wind gusts
and heavy rainfall. Convection will gradually push south over the
course of the day, mostly exiting by late evening or overnight. It
now appears the front should progress through much of the FA,
allowing for a somewhat cooler and drier Tuesday-Wednesday across
the north. Still suspect potential for isolated showers/ storms
Tuesday and Wednesday, but coverage should be much less than
previous days and mainly across southern portions of the area.
Southerly flow returns Wednesday into Thursday, with increasing
temps and moisture for the remainder of the week. Heat indices
should be more manageable Tuesday and Wednesday in the post-
frontal airmass, but will likely rebound into the 95-105 F range
for the remainder of the week as upper ridging moves over the
region. Low PoPs (isolated to scattered) persist to end the week,
with potential for greater rain chances returning by this weekend
as a slow moving shortwave approaches the Plains.
&&
.AVIATION...
(00Z TAFS)
Issued at 633 PM CDT Sun Jun 29 2025
Organized band of thunderstorms across nwrn AR will develop southward
along/behind leading edge of cold pool next several hours, which
should result in TEMPO MVFR VSBYs at all AR sites over the next
several hours before this winds down after sunset. Additional storms
developing south central KS may make a run at nern OK sites in the
short term. Guidance continues to develop more thunderstorms into
nern OK from the west late tonight/Monday morning, and then another
round will likely develop along frontal boundary and residual outflow
boundaries during the afternoon. This unsettled pattern results in
PROB30 groups most sites, with exact timing of any convective impacts
low confidence after this evening activity.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 75 91 71 90 / 30 50 30 10
FSM 76 94 73 92 / 30 50 50 20
MLC 75 92 71 90 / 10 50 50 20
BVO 72 90 67 89 / 40 50 30 0
FYV 72 90 68 88 / 50 50 40 10
BYV 71 90 68 88 / 70 40 30 10
MKO 74 90 71 89 / 20 50 40 10
MIO 72 88 68 88 / 40 50 30 0
F10 74 90 71 88 / 10 50 50 10
HHW 74 93 72 92 / 10 20 40 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&
SHORT TERM...43
LONG TERM....43
AVIATION...69Hazardous weather outlook, Jun 29, 9:06 PM CDT, 1 hour 29 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 906 PM CDT Sun Jun 29 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 906 PM CDT Sun Jun 29 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Northeast Oklahoma. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Ongoing. DISCUSSION... Strong to severe thunderstorms are ongoing across portions of northeast Oklahoma this evening and are expected to continue into late evening. Damaging downburst winds and heavy downpours will be the main concerns, with localized flash flooding and isolated large hail possible. A downward trend in coverage and intensity is expected by midnight, although additional thunderstorms remain forecast to move into the area from the north along a weak front early Monday morning. These storms should have a lesser severe threat, but gusty wind and heavy rain potential will remain. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Thunderstorm and Heavy Rain Potential. TUESDAY THROUGH THURSDAY...Thunderstorm Potential. FRIDAY AND SATURDAY...No Hazards. EXTENDED DISCUSSION... Scattered thunderstorms will spread southward across much of the area Monday into Monday evening as a weak cold front drifts south through the area. Damaging downburst winds and locally heavy rainfall will be the main threats with the storms. Afternoon heat index values will again climb into the 100 to 105 degree range especially south of the slow moving front. Storm coverage will lessen Tuesday through the rest of the week, but isolated storms may still occur each afternoon. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 29, 8:33 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
833 PM CDT Sun Jun 29 2025
OKZ054>056-300230-
Osage OK-Nowata OK-Washington OK-
833 PM CDT Sun Jun 29 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN OSAGE...NORTHERN
WASHINGTON AND NORTHWESTERN NOWATA COUNTIES THROUGH 930 PM CDT...
At 832 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles south of Longton to 4 miles west of Sedan
to 7 miles northeast of Arkansas City. Movement was southeast at 25
mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bigheart... Pearsonia...
Wann... Wah Sha She State Park...
Webb City... Dewey...
Bartlesville Municipal Airport... Hulah...
Apperson... Sunset Lake...
Foraker... Grainola...
Copan... Shidler...
Elgin... Bartlesville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Oklahoma.
&&
LAT...LON 3700 9566 3676 9597 3675 9679 3677 9680
3678 9675 3700 9675
TIME...MOT...LOC 0132Z 333DEG 20KT 3727 9609 3715 9626 3712 9691
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
69Special weather statement, Jun 29, 9:04 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
904 PM CDT Sun Jun 29 2025
OKZ061-300245-
Rogers OK-
904 PM CDT Sun Jun 29 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ROGERS COUNTY THROUGH
945 PM CDT...
At 904 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
north of Claremore, moving east at 5 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Foyil... Bushyhead...
Claremore... Oologah...
This includes Interstate 44 between mile markers 249 and 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
&&
LAT...LON 3642 9543 3627 9544 3632 9571 3648 9571
3650 9544
TIME...MOT...LOC 0204Z 287DEG 5KT 3637 9560
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
69Local storm report, Jun 29, 9:46 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
946 PM CDT Sun Jun 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM Hail 5 SW Foyil 36.38N 95.56W
06/29/2025 E0.75 Inch Rogers OK Public
Report from mPING: Dime (0.75 in.).
&&
KAHSpecial weather statement, Jun 29, 9:47 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
947 PM CDT Sun Jun 29 2025
OKZ061-062-300330-
Rogers OK-Mayes OK-
947 PM CDT Sun Jun 29 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ROGERS AND NORTHWESTERN
MAYES COUNTIES THROUGH 1030 PM CDT...
At 947 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
northeast of Claremore, moving southeast at 5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Foyil... Tiawah...
Claremore... Pryor Creek...
This includes Interstate 44 between mile markers 246 and 263.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
&&
LAT...LON 3627 9566 3645 9558 3642 9531 3619 9536
TIME...MOT...LOC 0247Z 295DEG 5KT 3634 9555
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
69Special weather statement, Jun 29, 10:11 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1011 PM CDT Sun Jun 29 2025
OKZ054-055-057-059>062-300415-
Tulsa OK-Craig OK-Osage OK-Rogers OK-Pawnee OK-Washington OK-
Mayes OK-
1011 PM CDT Sun Jun 29 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN CRAIG...ROGERS...SOUTHERN
OSAGE...NORTHERN MAYES...SOUTHERN WASHINGTON...PAWNEE AND
NORTHEASTERN TULSA COUNTIES THROUGH 1115 PM CDT...
At 1011 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles southeast of Edna to 7 miles northeast of
New Alluwe to near Vera to 6 miles southwest of Ralston. Movement was
southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Pensacola... Skedee...
Hallett... Vinita...
Collinsville... Cherokee State Park...
Jennings... Langley...
Sperry... Cleveland...
Blackburn... Disney Little Blue State Park...
Skiatook... Big Cabin...
Strang... Vera...
Pryor Creek... White Oak...
Pawnee... Welch...
This includes Interstate 44 between mile markers 237 and 292.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
&&
LAT...LON 3645 9502 3617 9555 3616 9682 3624 9682
3625 9692 3633 9693 3634 9703 3646 9703
3646 9549 3682 9512 3700 9537 3700 9501
3699 9501
TIME...MOT...LOC 0311Z 310DEG 25KT 3697 9528 3669 9539 3643 9590 3645
9684
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
69Special weather statement, Jun 29, 10:29 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1029 PM CDT Sun Jun 29 2025
OKZ054>057-059-061-300415-
Craig OK-Osage OK-Rogers OK-Pawnee OK-Nowata OK-Washington OK-
1029 PM CDT Sun Jun 29 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN CRAIG...NORTHWESTERN
ROGERS...CENTRAL OSAGE...SOUTHERN WASHINGTON...SOUTHERN NOWATA AND
NORTHWESTERN PAWNEE COUNTIES THROUGH 1115 PM CDT...
At 1029 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 13 miles south of Edna to 2 miles northeast of
New Alluwe to 2 miles northeast of Vera to 5 miles north of Blackburn
to 11 miles west of Fairfax. Movement was southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Barnsdall... New Alluwe...
Wynona... Hollow...
Ochelata... Tallant...
Fairfax... Ralston...
Pershing... Watova...
Ramona... Nowata...
Talala... Chelsea...
Nelagoney... Avant...
Pyramid Corners... Wolco...
Centralia... Pawhuska...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
&&
LAT...LON 3682 9512 3647 9548 3646 9703 3651 9703
3653 9698 3655 9690 3657 9689 3660 9692
3658 9698 3659 9704 3670 9705 3670 9703
3669 9700 3668 9694 3669 9693 3664 9655
3668 9593 3676 9561 3700 9539 3700 9537
TIME...MOT...LOC 0329Z 326DEG 13KT 3686 9537 3664 9545 3648 9585 3644
9656 3659 9690
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:02 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 43 min |
| Jun 29, 7:30 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 45 min |
| Jun 29, 7:41 PM CDT | Areal Flood Advisory | TSA | Craig, Mayes, Nowata, Rogers | 5 hr |
| Jun 29, 7:47 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 13 min |
| Jun 29, 8:14 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 46 min |
| Jun 29, 8:54 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 51 min |
| Jun 29, 9:04 PM CDT | Special Weather Statement | TSA | Rogers | 41 min |
| Jun 29, 9:11 PM CDT | Flash Flood Warning | TSA | Rogers | 5 hr |
| Jun 29, 9:33 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Rogers, Washington | 57 min |
| Jun 29, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 48 min |
| Jun 29, 9:47 PM CDT | Special Weather Statement | TSA | Rogers | 43 min |
| Jun 29, 10:02 PM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Washington | 4 hr |
| Jun 29, 10:11 PM CDT | Special Weather Statement | TSA | Pawnee, Rogers | 64 min |
| Jun 29, 10:29 PM CDT | Special Weather Statement | TSA | Craig, Osage | 46 min |
| Jun 29, 11:15 PM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Pawnee, Rogers, Tulsa, Washington | 3 hr |
| Jun 29, 11:18 PM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 42 min |
| Jun 29, 11:37 PM CDT | Areal Flood Advisory | TSA | Osage, Rogers, Tulsa | 3 hr |
| Jun 30, 12:02 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Tulsa | 43 min |
| Jun 30, 12:08 AM CDT | Areal Flood Advisory | TSA | Creek, Mayes, Rogers, Tulsa, Wagoner | 3 hr |
| Jun 30, 8:18 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 38 hr |
| Jun 30, 11:58 AM CDT | Special Weather Statement | TSA | Pittsburg | 47 min |
| Jun 30, 12:18 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 117 min |
| Jun 30, 1:03 PM CDT | Special Weather Statement | TSA | LeFlore | 27 min |
| Jun 30, 1:31 PM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| Jun 30, 5:19 PM CDT | Special Weather Statement | TSA | Pittsburg | 26 min |
| Jun 30, 5:48 PM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| Jun 30, 5:49 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 4 hr |
| Jun 30, 5:53 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 52 min |
| Jun 30, 6:48 PM CDT | Special Weather Statement | TSA | Latimer | 42 min |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.